# SDR USAA2014032600005

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 72,639 hours, 28,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10005500
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN LIGHT CRACKED.  R & R R1 DOOR EXIT SIGN LIGHT IAW AMM 33-00.
